# SDR HALA2013050200053

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 13,832 hours, 2,387 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 43344190002
- Part serial: 24638
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROX 95 KTS DURING TAKEOFF ROLL.  F/O AIRSPEED INDICATOR TAPE LOST SPEED INDEXES AND BEGAN FLASHING RED.  MOVED NR 3 ADIRU INTO NR 2 POSITION AND REPLACED NR 3 ADIRU.  OPS AND LEAK CHECKED GOOD.
